# SDR GLBA2001193

- Difficulty date: September 1, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N201YQ
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 12,328 hours, 15,833 cycles
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 12281301
- Part serial: 210747
- Condition: Faulty
- Location: Lt Engine
- Part time: 3,796 hours, 4,532 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT FUEL FLOW FLUX ON T/O.  REPLACED FUEL FLOW TRANSMITTER, OPS CHECKED SYSTEM SATISFACTORY.
